MathSciNet Relay Station
MathSciNet bibliographic data
MR2734684 (2012b:11060) 11E41 (11F27 11F55 11F60 11H56)
Hentschel, Michael; Krieg, Aloys; Nebe, Gabriele On the classification of lattices over $\Bbb Q(\sqrt{-3})$, which are even unimodular $\Bbb Z$-lattices. Abh. Math. Semin. Univ. Hambg. 80 (2010), no. 2, 183–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement